# SDR DHL99366001

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 40042555901
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 2 COMPASS SYSTEM FAILED RUSULTING IN LOSS OR NR 2 COMPASS INDICATION.  SWITCHING BOTH TO CAPTAINS POPPED COMPASS 32-26 CIRCUIT BREAKER.  COULD NOT RESTORE SYSTEM.  REPLACED F/O ADI INDICATOR, FUNCTIONAL CHECK OK PER MM.
